# SDR UPS204108

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION RT PRESSURE BOX FORMED STIFFENER AT BS 740 TO BE CRACKED, FORWARD STIFFENER.  FABRICATED PART AND INSTALLED ALL PART IAW SRM 51-20-1, 51-10-2, 51-30-2 AND MM 51-20-151.
